# SDR REXA2014042000392

- Difficulty date: April 20, 2014
- Submitted: April 21, 2014
- Operation: Air carrier
- Aircraft: N8932C
- Make and model: Cndair CL6002B19
- Aircraft serial: 7932
- Aircraft time: 21,345 hours, 18,914 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Control Unit
- Condition: Faulty
- Location: Anti-Skid Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRAKES FEEL LIKE THEY ARE STICKING.  COULDN’T TAXI SINGLE ENG.  TEMP'S APPEAR NORMAL, 3'S. TAKES MORE POWER THAN NORMAL TO GET ACFT TO MOVE.  PEDAL FEEL ISN`T NORMAL.REPLACED ANTI-SKID CONTROL UNIT IAW AMM 32-44-06.
